# SDR ASAA2015072012515

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,129 hours, 9,550 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2245
- Condition: Warning Light
- Location: Lt A/C Pack
- Part time: 72,154 hours, 33,192 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST AFTER T/O, UNABLE TO CONTROL FLT CABIN TEMPERATURE & CABIN CONTROL APPEARED NORMAL.  FLT TEMP REACHED OVER 60 DEGREES, TURNED OFF TRIM AIR WHICH SEEMED TO ARREST TEMP RISE BUT NOT BRING IT DOWN.  TURNED BOTH PACKS TO HIGH.  FLT TEMP SLOWLY BEGAN TO DROP TO ABOUT 16-20 DEGEES BUT BROUGHT CABIN TEMP DOWN TO ABOUT 5-10 DEGREES WHICH NORMALLY WOULD BE TOO COLD BUT ALL F/A REPORT COMFORTABLE TEMPS WITH NO PAX COMPLAINTS.  ACFT GROUNDED.  ACCOMPLISH BITE CHECK.  FOUND LT PACK TCV FAULT.  REPLACED LT PACK TCV REF AMM 21-51-10.  NO LEAKS NOTED, OPS CK GOOD.  NO FAULTS ON BITE CK.
